Alert archive / Ohio / Flash Flood Warnings in 2022

Flash Flood Warning 11, NWS Cleveland, OH

July 5, 2022Crawford County, Marion County, Morrow County, Ohio

NWS Cleveland, OH issued this flash flood warning at Jul 5, 2022, 10:19 PM EDT for Crawford County, Marion County, Morrow County, Ohio. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2022, 10:19 PM EDT (02:19 UTC)
Expired
Jul 6, 2022, 2:03 AM EDT
In force
4 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, OH, Marion County, OH, Morrow County, OH

The radar

The Cleveland radar (KCLE), 117 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2022-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1808 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2022-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1808 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
1.1
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

012 
WGUS51 KCLE 060219
FFWCLE
OHC033-101-117-060615-
/O.NEW.KCLE.FF.W.0011.220706T0219Z-220706T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
1019 PM EDT Tue Jul 5 2022

The National Weather Service in Cleveland has issued a

* Flash Flood Warning for...
  South Central Crawford County in north central Ohio...
  Northeastern Marion County in north central Ohio...
  Northeastern Morrow County in north central Ohio...

* Until 215 AM EDT.

* At 1019 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mount Gilead, Galion, Iberia and Shauck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4071 8304 4076 8296 4071 8277 4063 8263
      4055 8263 4055 8264 4052 8264 4052 8263
      4046 8264

FLASH FLOOD...RADAR INDICATED

$$

Sefcovic
1 follow-up statement
032 
WGUS71 KCLE 060603
FFSCLE

Flash Flood Statement
National Weather Service Cleveland OH
203 AM EDT Wed Jul 6 2022

OHC033-101-117-060613-
/O.CAN.KCLE.FF.W.0011.000000T0000Z-220706T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford OH-Marion OH-Morrow OH-
203 AM EDT Wed Jul 6 2022

...FLASH FLOOD WARNING FOR SOUTH CENTRAL CRAWFORD, NORTHEASTERN 
MARION AND NORTHEASTERN MORROW COUNTIES HAS BEEN REPLACED WITH A 
FLOOD WARNING...

LAT...LON 4071 8304 4076 8296 4071 8277 4063 8263
      4055 8263 4055 8264 4052 8264 4052 8263
      4046 8264

$$

Sefcovic

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 9:37 PM EDT, 42 minutes earlier.

Area forecast discussion, Jul 5, 9:37 PM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
937 PM EDT Tue Jul 5 2022

.SYNOPSIS...
Low pressure moves across Ontario this evening pushing a cold
front slowly south tonight. This boundary will then wobble
across central and northern Ohio through Thursday night before a
stronger low pressure system moving through eastern Canada
pushes a cold front through by Friday with high pressure by the
weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
9:30 PM Update...
Strong storms continue in a line extending from Findlay to
northern Ashland Co. and points south. The main concern for the
rest of the evening and into the overnight hours is heavy
rainfall and localized flooding. A Flood Advisory is in effect
until 12:15 AM Wednesday for northern Morrow County given the
amount of rain that has already fallen and the additional
rainfall amounts expected. We are continuing to keep our track
upstream convection with hazards of heavy rainfall, localized
flooding, and isolated areas of wind gusts up to 50 mph.

Update...
Convection is currently firing off across northern Indiana,
with a few isolated strong storms across US 30 and points south.
These storms are currently producing a fair amount of lightning
and winds in excess of 40-50 mph. While the environment is less
favorable across much of the CWA, these storms may still impact
much of our western and southwestern counties.

Previous discussion...
We are finally beginning to recover from the extensive morning
MCS debris, with satellite loops showing mostly sunny conditions
quickly breaking out from Michigan through Indiana and northern
Ohio. The MCS cold pool has pushed the outflow boundary well to
the W and SW. This boundary is depicted very clearly on visible
satellite loops from the SW corner of Lake Michigan southeast
to Cincinnati. This boundary will serve as a focus for renewed
convective development later this evening into the overnight as
a 30-35 knot westerly low- level jet increases convergence along
it, aided by a weak mid- level impulse progressing through the
lower Great Lakes in the NW flow aloft and pushing a cold front
south through the lower Great Lakes, northern Ohio, and NW PA.
How far N/NE this outflow boundary can drift late this afternoon
and evening will dictate how far NE the convection will form
and where it will propagate. The low-level jet will support
upscale growth into clusters which will ride SE along the
boundary and associated high CAPE/theta e gradient. The latest
RAP analysis shows a gradient of 4500-5500 J/Kg SBCAPE from
Illinois into southern Indiana west of the boundary with
3500-4500 J/Kg MLCAPE which is strong to extreme instability due
to steep mid-level lapse rates (EML) that have overspread
surface dew points in the mid 70s. To the east of the boundary
across southern Michigan through NW and north central Ohio, CAPE
values are much lower but still moderately unstable. The RAP
suggests that the sunshine and heating this evening will erode
the cold pool and allow the boundary to mix back NE into our
area bringing the high CAPE/theta e gradient with it, but with
how far away it is, I am skeptical of this. This leads to a
fairly low confidence forecast on whether or not our CWA will be
affected by the new convection tonight, but based on the above
reasoning and trends in the HREF CAMS, feel that any severe
storms will be confined to the far SW sliver of our CWA from
Findlay to Marion. After coordination with SPC, the SWODY1 has
been shifted almost entirely out of our area.

In terms of potential impacts tonight, if the convection can reach
our far SW counties, the very favorable thermodynamic environment,
deep layer northwesterly shear of 30-35 knots, and cold pool
generation will lead to forward propagating bowing clusters producing
damaging winds over 60 mph. Isolated large hail is possible too
before the convection grows upscale given the steep mid-level lapse
rates of 7 to 7.5 C/Km and large CAPE. Additionally, training
convection producing swaths of excessive rain totals is possible too
given the boundary laying out parallel to the NW flow aloft and
westerly low-level jet persistently feeding low-level warm/moist
advection into the boundary setting up high convergence. PWATs are
over 2 inches, so it won't take much to get localized flooding if
training develops. Introduced a sharp gradient in PoPs tonight with
the greatest chances in the far SW. There is a good chance that most
of north central and NE Ohio into PA stays dry tonight. Lows will be
warm and muggy in the upper 60s/low 70s.

For Wednesday, the cold front will settle into central Ohio as a
strong 1022 mb surface high moves to the vicinity of Lake Superior
bringing cooler, drier N to NE flow to the region. This will shift
the instability gradient into the southern half of Ohio, although
the NAM continues to be farther N than the RAP yielding some lower
confidence in how far N showers and thunderstorms will get on
Wednesday. There does not seem to be much in the way of mid/upper
forcing Wednesday, so once the remnant morning showers exit, much of
the day could be dry. Stayed with slight chance to chance PoPs
generally from a TOL to YNG line since at least scattered
showers/storms cannot be ruled out. One interesting feature to watch
could be the MCS currently over South Dakota. The remnants of this
feature could rotate around the broad mid/upper ridge centered over
the MS Valley and ride the instability gradient clipping our
southern counties Wednesday morning. For this reason, the SWODY2
keeps a marginal risk along the US 30 corridor for mainly wind.
Highs Wednesday will be cooler in the low/mid 80s, except upper 80s
closer to US 30. Dew points outside of these southern tier of
counties will also be noticeably lower.

There continues to be somewhat better consensus that a well-defined
shortwave trough will drop SE through the lower Great Lakes
Wednesday night and interact with the quasi-stationary boundary. As
this occurs, a 35-45 knot low-level jet in Illinois should ignite
another MCS that could affect at least the southern half of our CWA
late. There is quite a bit of uncertainty on where the boundary will
be as well as timing of the MCS, so kept PoPs at chance Wednesday
night for showers and storms, but brought chances all the way up to
the lakeshore even though southern areas are more likely to see
rain/thunder. Lows Wednesday night will be slightly cooler in the
mid/upper 60s.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The region will remain in a west-northwest flow aloft through the
end of the week. The focus area for active weather will be centered
around a nearly stationary frontal boundary across the Ohio Valley.
The main question that remains is where exactly this frontal
boundary will be stalled out and where exactly possible MCS will
ride along the front. We will maintain scattered to likely chances
for showers and thunderstorms Thursday into Thursday night. There
could be a couple stronger storms possible along or south of the
boundary Thursday afternoon or evening. We will also be watching for
any isolated flooding concerns with any training of storms over the
same location.

The frontal boundary appears it will drift a little southward on
Friday taking the higher rain chances south of our area. We will
continue to have a chance for scattered showers and storms on Friday
but it may trending slightly drier than previous forecast.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
The weekend is looking nicer with high pressure building down across
the Great Lakes into Ohio on Saturday and Sunday. Drier air will
filtered down with lower humidity values this weekend. Temperatures
will be fantastic in the middle 70s to lower 80s this weekend.
Temperatures and humidity will climb back upwards early next week.
The next rain chances will be towards the end of the forecast period
with an upper level trough and cold front moving into the Great
Lakes region.

&&

.AVIATION /00Z Wednesday THROUGH Sunday/...
VFR conditions have returned to all terminals as the cloud deck from
the overnight MCS has slowly exited the region. Convection currently
across northern Indiana this evening is moving eastward into our
region. There are a few isolated storms forming between KFDY and
KMFD. However, these storms are moving into a less favorable
environment as they enter Ohio and will likely only impact
KTOL/KFDY/KMFD. Opted to keep VCTS at these three terminals, and
included TEMPO groups at KFDY and KMFD for best timing of TSRA with
reduced cigs and vis. MVFR ceilings return overnight at all TAF
sites, KTOL may miss out on MVFR ceilings but they cannot be ruled
out. Expect this cloud deck to gradually thin and return to VFR by
Wednesday afternoon.

Winds begin the TAF period westerly at 8-12 knots becoming light and
variable overnight. Northerly to northeasterly winds less than 5
knots persist through Wednesday morning, becoming 10-12 knots by
Wednesday afternoon.

Outlook...Non-VFR in scattered/numerous thunderstorms Wednesday
afternoon through Friday.

&&

.MARINE...
Small craft advisories will continue into the evening hours for the
nearshore water around Erie PA due to southwest winds 15 to 20 knots
and 2 to 4 feet waves. Winds will become from the north and
northeast 10 to 15 knots behind a departing low this evening. These
north-northeast winds will continue through the end of the week
around 10 to 15 knots with high pressure building by this
weekend.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Garuckas
NEAR TERM...Garuckas/Iverson
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Iverson
MARINE...Griffin
Hazardous weather outlook, Jul 5, 3:57 PM EDT, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
357 PM EDT Tue Jul 5 2022

LEZ061-142>149-162>169-OHZ003-006>014-018>023-032-033-089-PAZ002-003-
062000-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Stark-Mahoning-Ashtabula Lakeshore-Southern Erie-Crawford-
357 PM EDT Tue Jul 5 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Locally heavy rain is possible with any of the thunderstorms that
develop through Thursday, along with the possibility of isolated
severe weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ017-027>031-036>038-047-062000-
Hancock-Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-
Knox-
357 PM EDT Tue Jul 5 2022

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Isolated severe thunderstorms are possible this evening into the
overnight. The main threat is strong damaging wind, but larger hail
may occur with the first few storms that develop. Locally heavy
rainfall is also possible, which may lead to some minor flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Locally heavy rain is possible with any of the thunderstorms that
develop through Thursday, along with the possibility of isolated
severe weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-062000-
Northern Erie-
357 PM EDT Tue Jul 5 2022

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a marginal risk of rip currents this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Locally heavy rain is possible with any of the thunderstorms that
develop through Thursday, along with the possibility of isolated
severe weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 5, 7:51 PM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Cleveland OH
751 PM EDT Tue Jul 5 2022

OHZ028-036-037-060015-
Crawford OH-Marion OH-Morrow OH-
751 PM EDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of northeastern Marion,
northern Morrow and southeastern Crawford Counties through 815 PM
EDT...

At 750 PM EDT, Doppler radar was tracking a strong thunderstorm near
Galion, or 8 miles southeast of Bucyrus, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Galion, Crestline, Caledonia and Iberia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4063 8297 4069 8298 4078 8295 4078 8272
      4073 8272 4071 8273 4071 8267 4057 8270
TIME...MOT...LOC 2350Z 278DEG 17KT 4069 8291

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sefcovic
Special weather statement, Jul 5, 8:16 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
816 PM EDT Tue Jul 5 2022

OHZ029-037-060045-
Richland OH-Morrow OH-
816 PM EDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of southwestern
Richland and northeastern Morrow Counties through 845 PM EDT...

At 816 PM EDT, Doppler radar was tracking a strong thunderstorm near
Galion, or 7 miles north of Mount Gilead, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mansfield, Mount Gilead, Lexington, Bellville, Iberia and Shauck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4058 8289 4065 8288 4065 8286 4071 8286
      4071 8273 4073 8269 4074 8251 4055 8251
      4055 8264 4053 8265
TIME...MOT...LOC 0016Z 276DEG 15KT 4066 8278

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Sefcovic
Special weather statement, Jul 5, 8:20 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Cleveland OH
820 PM EDT Tue Jul 5 2022

OHZ028-060045-
Crawford OH-
820 PM EDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of northeastern
Crawford County through 845 PM EDT...

At 820 PM EDT, Doppler radar was tracking a strong thunderstorm over
Chatfield, or 11 miles north of Bucyrus, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Washington, Chatfield, Tiro and Sulpher Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4089 8299 4099 8297 4100 8277 4100 8273
      4087 8272 4084 8272 4083 8273
TIME...MOT...LOC 0020Z 277DEG 15KT 4096 8291

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sefcovic
Special weather statement, Jul 5, 8:43 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
843 PM EDT Tue Jul 5 2022

OHZ029-037-047-060115-
Richland OH-Morrow OH-Knox OH-
843 PM EDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of southwestern
Richland, northeastern Morrow and northwestern Knox Counties through
915 PM EDT...

At 843 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Chesterville, or 8 miles east of Mount Gilead, moving
southeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fredericktown, Chesterville, Waterford and Shauck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4062 8285 4071 8277 4056 8242 4041 8260
TIME...MOT...LOC 0043Z 312DEG 18KT 4059 8267

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sefcovic

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:16 PM EDTSpecial Weather StatementCLEMorrow29 min
Jul 5, 8:20 PM EDTSpecial Weather StatementCLECrawford25 min
Jul 5, 8:43 PM EDTSpecial Weather StatementCLEMorrow32 min
Jul 5, 9:11 PM EDTAreal Flood AdvisoryCLEMorrow68 min
Jul 5, 9:58 PM EDTAreal Flood AdvisoryCLECrawford, Marion, Wyandot8 hr
Jul 5, 10:42 PM EDTSpecial Weather StatementCLELucas48 min
Jul 5, 10:54 PM EDTSpecial Weather StatementCLEWyandot51 min
Jul 5, 11:16 PM EDTSevere Thunderstorm WarningCLESeneca44 min
Jul 5, 11:38 PM EDTAreal Flood AdvisoryCLEMarion, Morrow8 hr
Jul 5, 11:42 PM EDTSpecial Weather StatementCLEHuron48 min
Jul 5, 11:57 PM EDTSevere Thunderstorm WarningCLEMorrow10 min
Jul 6, 12:19 AM EDTSpecial Weather StatementCLEErie, Lorain, Ottawa41 min
Jul 6, 12:38 AM EDTFlood WatchCLEAshland, Crawford, Hancock, Holmes, Huron, Knox and 7 more13 hr
Jul 6, 1:26 AM EDTSpecial Weather StatementCLEMarion, Wyandot64 min
Jul 6, 2:03 AM EDTAreal Flood WarningCLECrawford, Marion, Morrow11 hr

Nearby

Flash Flood Warnings in Ohio, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.